# SDR R61A2021032700291

- Difficulty date: March 9, 2021
- Submitted: March 27, 2021
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 39,468 hours, 24,536 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Frames 12-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE LH I/B SEAT TRACK BETWEEN FR 12 - FR 20 HAS CORROSION. REPLACED IAW SRM 51-41-01, 51-41-02, 51-43-03 & 51-43-04
